Minnesota, 2008

High Wind in Minnesota, June 11, 2008

June 11, 2008 · NWS FGF · 13 events in 13 counties and zones

High winds developed across portions of west central Minnesota Wednesday (11th) morning. The winds were thought to be the result of a wake low.

Where it happened

Every event with a place to put it; 13 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$750,000
Crop damage
$400,000
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FGF wrote it up.

High winds developed across portions of west central Minnesota Wednesday (11th) morning. The winds were thought to be the result of a wake low.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before the first event at Jun 11, 8:34 AM CST, 26 minutes earlier.

Area forecast discussion, Jun 11, 8:34 AM CST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
934 AM CDT WED JUN 11 2008

.DISCUSSION...
WE ARE GETTING DAMAGING WIND MOVING EAST OF THE VALLEY INTO WILKIN
COUTNY. WITH PROGRESSION OF CONVECTION EAST AND DRYING...WILL
BRING THE HIGH WIND WARNING TO THE EAST INTO MN. IT SEEMS WE HAVE
SOME SORT OF A WAKE LOW WITH THE DYING CONVECTION HELPING TO MIX
60KT FROM NEAR 850 MB.

.AVIATION... VERY TRICKY FCST TODAY REGARDING HOW FAST MVFR CIGS
ADVANCE NORTHEAST ACROSS THE AREA. FEEL LIKE IT WILL TAKE TIL 16Z-
18Z FOR GFK-TVF-BJI AREAS AS THESE AREAS UNDER THE INFLUENCE OF
DRY EASTERLY FLOW THE LONGEST. SOME CHANCE OF IFR CIGS THIS
EVENING BEFORE FRONT SWINGS THRU AND WINDS TURN SOUTHWEST AND DRY
SLOT MOVES IN. LOOKS WET MOST OF THE DAY WITH GUSTY EAST WINDS TO
25-30 KTS MOST OF THE DAY.

&&

.PREV DISCUSSION... /ISSUED 850 AM CDT WED JUN 11 2008/

DISCUSSION...
WE ISSUED A HIGH WIND WARNING THROUGH NOON FOR GRAND FORKS COUNTY
SOUTH THROUGH RICHLAND COUNTY AND POINTS WEST THROUGH 18Z. WINDS
ARE STRONG ON THE BACKSIDE OF DYING CONVECTION...HELPING TO MIX
50-60KT TO THE SFC. GETTING REPORTS OF DOWNED TREES IN BARNES
COUNTY AT 830 AM...AND THIS ACTIVITY SHOULD MOVE NORTH AND EAST
PER RADAR VELOCITY/REFLECTIVITY TRENDS. WE WILL NEED TO MONITOR AREAS TO
THE EAST ONCE BACKSIDE OF SHOWERS MOVES FURTHER EAST TODAY. WE
MAY NEED A WIND ADVISORY FOR COUNTIES TO THE EAST. WE WILL CONTINUE
TO MONITOR. NPW HAS BEEN SENT WITH GRIDS/TEXT PRODUCTS TO FOLLOW.

PREV DISCUSSION... /ISSUED 326 AM CDT WED JUN 11 2008/

SHORT TERM...
FCST CHALLENGE IS TSTM POTENTIAL AND RAINFALL AMOUNTS TODAY.
DYNAMIC SITUATION EARLY THIS MORNING AS 50-60 KT 850 MB JET PLOWS
NORTH INTO ERN SD THEN TURNS NORTHWEST INTO SCNTRL ND. EARLIER MCS
WHICH FORMED IN NW SD MOVING ENE THRU SCNTRL INTO SE ND ATTM WITH
MARGINAL SVR STORMS ALONG SD/ND BORDER ON SOUTH EDGE OF STRATIFORM
RAIN SHIELD ALONG INTERSTATE 94 FROM BISMARCK TO FARGO. RECENT 41
MPH GUST AT ELLENDALE AT 215 AM AND JAMESTOWN NORTH IN THE
STRATIFORM RAIN PICKING UP NEARLY ONE INCH OF RAIN IN THE PAST SIX
HOURS.

BUT NOW SEEING NEW ELEVATED CELLS FORMING FROM ABERDEEN SOUTHWARD
INTO SCNTRL SD AND THIS AREA IS PROGGED BY SPC AND HIT ON BY NEW
06Z NAM AS TAKING OVER AND BECOMING THE DOMINATE TSTM/MCS AREA
LATE TONIGHT INTO WEDNESDAY AS IT MOVES INTO SRN MN. ND PCPN ARE
WILL CONTINUE TO MOVE NORTHEAST BUT IT WILL RUN INTO DRIER AIR SO
IT WILL LIKELY WEAKEN A BIT THIS MORNING BUT STILL GOT 50+KTS AT
850 MB PLOWING INTO ERN ND THIS MORNING WITH PLENTIFUL 850 MB
MOISTURE. SO LIKELY SEE STRATIFORM RAIN AREA MOVE THRU MOST OF ERN
ND THIS MORNING INTO MIDDAY AND THEN INTO NW MN MIDDAY-AFTN.

QUESTION LATER THIS AFTN/EVE IS ANY SEVERE TSTM THREAT. SFC LOW IN
SCNTRL SD WILL MOVE NORTHEAST INTO NE SD AND CNTRL MN THIS EVE.
SOME MODELS WANT TO DRAG SFC LOW A BIT FARTHER NORTH AND WEST INTO
SE/ECNTRL ND AND SPREAD -1 TO -3C SHOWALTERS UP IN THE CNTRL RED
RIVER VALLEY AND WCNTRL/NW MN AT 00Z THU. SO THREAT FOR THUNDER
WOULD INCREASE LATE TODAY/THIS EVE IN SE ND/WCNTRL MN AND SOME SVR
CELLS MAY FORM. AREA IS IN SLIGHT RISK MAINLY FAR-PKD SOUTHWARD.
LIFT STRONGLY AIDED BY NOSE OF 100 KT 300 MB JET MAX PROGGED TO BE
OVER SE ND 00Z-03Z TIME PERIOD. AS FOR PCPN AMOUNTS...AGREE WITH
PREV SHIFT AND NO FLASH FLOOD WATCH REQUIRED BASED ON CURRENT
THINKING. RAINFALL AMOUNTS OF AN INCH OR TWO STILL VERY LIKELY BUT
OVER A 12-24 HOUR PD. THUS NET EFFECT WILL BE TO RAISE RIVERS A
BIT MORE AND PROLONG THE FLOOD CREST ALONG SOME RIVERS IN THE
SOUTHERN VALLEY.

AFTER THIS JET MAX MOVES THRU...DRY SLOT MOVES IN AND SUBSIDENCE
MOVES IN SQUASHING ANY PCPN AND WILL TAPPER OFF PCPN AFTER
MIDNIGHT INTO THURSDAY MORNING AS LIKELY AREA OF CLEARING MOVES IN
AS WINDS TURN SOUTHWEST. THEN ON THURSDAY...AS UPR LOW MOVES
TOWARD NW ND OR SE SASK...COOLER AIR ALOFT WILL MOVE EAST INTO ERN
ND/NW MN 18Z-00Z PD THU AFTN/EVE. THIS ALONG WITH SOME HEATING
EXPECTED IN DRY SLOT THURSDAY AND STILL SOME MOISTURE SHOULD AID
IN DEVELOPMENT OF SOME THUNDERSTORMS.

UPR LOW WILL MOVE JUST NORTH OF THE INTERNATIONAL BORDER FRIDAY
WITH FCST AREA ON SRN EDGE OF WRAPAROUND CLOUDS/SHOWERS AND GUSTY
WEST WINDS. TEMPS REMAIN ON THE COOL SIDE. ALL THIS COVERED WELL
BY PREV FCST SO LITTLE CHANGE NEEDED.

LONG TERM...
WILL MAINTAIN LOW POPS SATURDAY AS UPR LOW MOVES SLOWLY EAST-
NORTHEAST TOWARD NW ONTARIO. THREAT FOR SHOWERS MUCH LESS SATURDAY
THAN ON FRIDAY BUT STILL PRETTY COOL ALOFT WITH -18 TO -20C
POCKET AT 500 MB. SO SOME AFTN CU WITH SPOTTY AFTN SHOWERS PSBL.
00Z GFS HAS PRETTY STRONG SHORT WAVE MOVING THRU SUNDAY WITH MORE
PCPN BUT THIS IS STRONGER THAN PAST RUNS AND NOT GREATLY SUPPORTED
BY OTHER MODELS. PREV FCST HAD LOW POPS IN AND WILL LEAVE. COORD
WITH BIS AND ABR FOR SUN NIGHT INTO MONDAY TO REMOVE POPS/WX AS
HIGH MOVES IN.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...HIGH WIND WARNING UNTIL 1 PM CDT THIS AFTERNOON FOR NDZ026>030-
     038-039-049-052-053.

MN...HIGH WIND WARNING UNTIL 3 PM CDT THIS AFTERNOON FOR MNZ002-003-
     022>024-027>032-040.

&&

DK
Hazardous weather outlook, Jun 11, 8:47 AM CST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
947 AM CDT WED JUN 11 2008

MNZ001-004>009-013>017-NDZ006>008-014>016-024-054-121500-
WEST POLK-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-
EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK-
NORTH CLEARWATER-SOUTH BELTRAMI-TOWNER-CAVALIER-PEMBINA-BENSON-
RAMSEY-EASTERN WALSH COUNTY-EDDY-WESTERN WALSH COUNTY-
947 AM CDT WED JUN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

AROUND AN INCH OF RAIN ON AVERAGE WILL FALL THROUGH THIS
EVENING...A LITTLE LESS ALONG THE CANADIAN BORDER AND A BIT MORE
FARTHER SOUTH TOWARD FARGO. CLOUDS WILL KEEP IT COOL TODAY AND
PREVENT ANY SURFACE HEATING. THUS NO SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON THROUGH
SATURDAY MAINLY DURING THE HEATING OF THE DAY. NO SEVERE WEATHER
IS EXPECTED AND NO WIDESPREAD HEAVY RAINS ARE ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

MNZ002-003-022>024-027>032-040-NDZ039-053-121500-
NORMAN-CLAY-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER-
EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-
CASS-RICHLAND-
947 AM CDT WED JUN 11 2008

...HIGH WIND WARNING IN EFFECT UNTIL MID-AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

STRONG WINDS FROM 35 TO 45 MPH WITH GUSTS UP TO 60 MPH WILL
PERSIST THROUGH MID-AFTERNOON.

RAIN AND A FEW THUNDERSTORMS WILL OCCUR TODAY...WITH A SLIGHT RISK
OF A SEVERE THUNDERSTORM LATE THIS AFTERNOON AND EARLY EVENING.
HAIL AND HIGH WINDS WILL BE MAIN THREAT. BUT THE MAIN SEVERE
THREAT WILL LIKELY BE TO OUR SOUTH. STORM TOTAL RAIN FROM LAST
NIGHT THROUGH THIS EVENING OF 1 TO 2 INCHES LOOKS LIKELY WHICH
WILL CAUSE ADDITIONAL RISES ON AREA RIVERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

NDZ026>030-038-049-052-121500-
NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-RANSOM-SARGENT-
947 AM CDT WED JUN 11 2008

...HIGH WIND WARNING IN EFFECT UNTIL 1 PM...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

STRONG WINDS FROM 35 TO 45 MPH WITH GUSTS TO 60 MPH WILL PERSIST
THROUGH THE EARLY AFTERNOON HOURS.

AROUND AN INCH OF RAIN ON AVERAGE WILL FALL THROUGH THIS
EVENING...A LITTLE LESS ALONG THE CANADIAN BORDER AND A BIT MORE
FARTHER SOUTH TOWARD FARGO. CLOUDS WILL KEEP IT COOL TODAY AND
PREVENT ANY SURFACE HEATING. THUS NO SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON THROUGH
SATURDAY MAINLY DURING THE HEATING OF THE DAY. NO SEVERE WEATHER
IS EXPECTED AND NO WIDESPREAD HEAVY RAINS ARE ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TG/DR

In the hours before

Local storm report, Jun 11, 8:09 AM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
909 AM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     NON-TSTM WND DMG FORT RANSOM             46.52N 97.93W
06/11/2008                   RANSOM             ND   TRAINED SPOTTER

            HIGH WINDS HAVE PRODUCED POWER OUTAGES AT FT. RANSOM
            STATE PARK.

&&

GGUST
Local storm report, Jun 11, 8:22 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
922 AM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     NON-TSTM WND DMG 1 E TOWER CITY          46.93N 97.65W
06/11/2008                   CASS               ND   TRAINED SPOTTER

            HIGH WINDS OF 40 TO 50 MPH WERE BREAKING OFF LARGE 4-6
            INCH BRANCHES FROM THE TREE TOPS.

&&

GGUST
Local storm report, Jun 11, 8:32 AM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
932 AM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 AM     NON-TSTM WND DMG FOXHOME                 46.28N 96.31W
06/11/2008                   WILKIN             MN   TRAINED SPOTTER

            LARGE 8-10 INCH BRANCHES AND LIMBS BROKEN DOWN. 40 FOOT
            BOX ELDER TREE BROKEN DOWN OR UPROOTED. ESTIMATED 60 MPH
            WINDS.

&&

GGUST
Local storm report, Jun 11, 8:47 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
947 AM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 AM     HIGH SUST WINDS  2 NNW ROTHSAY           46.50N 96.30W
06/11/2008  M50 MPH          WILKIN             MN   MESONET

            SUSTAINED WINDS AT 50 MPH WITH GUSTS TO 57 MPH MEASURED
            BY MNDOT SENSOR.

&&

GGUST
Local storm report, Jun 11, 8:55 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
955 AM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 AM     NON-TSTM WND DMG PAGE                    47.16N 97.57W
06/11/2008                   CASS               ND   TRAINED SPOTTER

            ONE 18-24 INCH TREE LIMB BROKEN DOWN...ALONG WITH
            NUMEROUS SMALLER TREE BRANCHES. WINDS HAVE BEEN
            INCREASING DURING PAST HALF HOUR.

&&

GGUST
Local storm report, Jun 11, 8:58 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
958 AM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     NON-TSTM WND DMG 10 N VALLEY CITY        47.07N 98.01W
06/11/2008                   BARNES             ND   LAW ENFORCEMENT

            BARN BLOWN DOWN.

&&

GGUST

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

13 high wind. Local standard time, as filed.

High Wind, Wilkin

When
June 11, 9:00 AM CST to 11:00 AM CST
Where
Wilkin forecast zone
Measured
43 kt (49 mph) measured sustained
Property damage
$100,000
Crop damage
$100,000
Reported by
Mesonet
Coordinates
46.357, -96.468 (the zone’s center; the record gives no point)

A MNDOT RWIS site 2 miles west of Tenney measured sustained winds of 51 mph with gusts to 62 mph near U.S. Highway 75. Another MNDOT RWIS sensor 2 miles north-northwest of Rothsay measured 50 mph winds with gusts to 57 mph. Several trees were blown down in Foxhome.

High Wind, Clay

When
June 11, 9:00 AM CST to 11:00 AM CST
Where
Clay forecast zone
Measured
35 kt (40 mph) estimated sustained
Reported by
Public
Coordinates
46.892, -96.491 (the zone’s center; the record gives no point)

High Wind, Norman

When
June 11, 9:00 AM CST to 11:00 AM CST
Where
Norman forecast zone
Measured
37 kt (43 mph) measured sustained
Property damage
$100,000
Crop damage
$50,000
Reported by
Mesonet
Coordinates
47.327, -96.455 (the zone’s center; the record gives no point)

Sustained winds at 43 mph with gusts to 58 mph were measured at the MNDOT RWIS site near highway 200, three miles northeast of Hendrum.

High Wind, West Otter Tail

When
June 11, 9:00 AM CST to 11:00 AM CST
Where
West Otter Tail forecast zone
Measured
39 kt (45 mph) estimated sustained
Property damage
$300,000
Crop damage
$100,000
Reported by
Law Enforcement
Coordinates
46.409, -95.708 (the zone’s center; the record gives no point)

Two semi-trucks were blown over on Interstate 94 near mile marker 53, about 3 miles west-northwest of Fergus Falls.

High Wind, West Polk

When
June 11, 9:39 AM CST to 11:00 AM CST
Where
West Polk forecast zone
Measured
36 kt (41 mph) measured sustained
Reported by
Mesonet
Coordinates
47.774, -96.402 (the zone’s center; the record gives no point)

A MNDOT RWIS sensor on U.S. Highway 2 four miles northwest of Fisher reported sustained winds of 42 mph with gusts to 55 mph.

High Wind, Grant

When
June 11, 10:00 AM CST to 12:00 PM CST
Where
Grant forecast zone
Measured
35 kt (40 mph) estimated sustained
Property damage
$50,000
Crop damage
$50,000
Reported by
Public
Coordinates
45.934, -96.012 (the zone’s center; the record gives no point)

High Wind, East Otter Tail

When
June 11, 10:00 AM CST to 12:00 PM CST
Where
East Otter Tail forecast zone
Measured
35 kt (40 mph) estimated sustained
Reported by
Public
Coordinates
46.409, -95.708 (the zone’s center; the record gives no point)

High Wind, West Becker

When
June 11, 10:00 AM CST to 12:00 PM CST
Where
West Becker forecast zone
Measured
39 kt (45 mph) estimated sustained
Property damage
$100,000
Crop damage
$50,000
Reported by
Mesonet
Coordinates
46.935, -95.674 (the zone’s center; the record gives no point)

High Wind, East Becker

When
June 11, 10:00 AM CST to 12:00 PM CST
Where
East Becker forecast zone
Measured
35 kt (40 mph) estimated sustained
Reported by
Public
Coordinates
46.935, -95.674 (the zone’s center; the record gives no point)

High Wind, Wadena

When
June 11, 10:00 AM CST to 12:00 PM CST
Where
Wadena forecast zone
Measured
35 kt (40 mph) estimated sustained
Property damage
$100,000
Crop damage
$50,000
Reported by
Public
Coordinates
46.586, -94.969 (the zone’s center; the record gives no point)

High Wind, Mahnomen

When
June 11, 10:00 AM CST to 12:00 PM CST
Where
Mahnomen forecast zone
Measured
35 kt (40 mph) estimated sustained
Reported by
Public
Coordinates
47.325, -95.809 (the zone’s center; the record gives no point)

High Wind, South Clearwater

When
June 11, 10:00 AM CST to 12:00 PM CST
Where
South Clearwater forecast zone
Measured
35 kt (40 mph) estimated sustained
Reported by
Public
Coordinates
47.578, -95.379 (the zone’s center; the record gives no point)

High Wind, Hubbard

When
June 11, 10:00 AM CST to 12:00 PM CST
Where
Hubbard forecast zone
Measured
35 kt (40 mph) estimated sustained
Reported by
Public
Coordinates
47.109, -94.917 (the zone’s center; the record gives no point)

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Minnesota in 2008Every state in 2008This day in weather historyWarnings in Minnesota, June 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 118620, 118621, 118622, 118624, 118632, 118623, 118625, 118626, 118627, 118628, 118629, 118630, 118631.